RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 74–83 (Mi tmf3099)  

This article is cited in 1 scientific paper (total in 1 paper)

Equation of motion of a point source of a scalar field in the general theory of relativity

S. B. Il'in, É. A. Tagirov


Abstract: The equation of motion of a point source of a scalar field is derived in the general theory of relativity. The form of this equation is independent of the chosen variant of field equation – with the traditional or with conformally covariant kinetic part. As in the case of an electric charge [2, 10], the source is subject to a force that depends explicitly on the space-time curvature at the position of the source, and this contradicts some formulations of the equivalence principle.

Full text: PDF file (1220 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 885–891

Bibliographic databases:

Received: 18.11.1977

Citation: S. B. Il'in, É. A. Tagirov, “Equation of motion of a point source of a scalar field in the general theory of relativity”, TMF, 37:1 (1978), 74–83; Theoret. and Math. Phys., 37:1 (1978), 885–891

Citation in format AMSBIB
\Bibitem{IliTag78}
\by S.~B.~Il'in, \'E.~A.~Tagirov
\paper Equation of motion of a~point source of a~scalar field in the general theory of relativity
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 74--83
\mathnet{http://mi.mathnet.ru/tmf3099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514138}
\zmath{https://zbmath.org/?q=an:0395.53027}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 885--891
\crossref{https://doi.org/10.1007/BF01036289}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3099
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Yur'ev, “A certain module over the binary-Lie central extension $\mathsf{jl_2}(\mathbb C)$ of the double $\mathsf{sl_2}(\mathbb C)+\mathsf{sl_2}(\mathbb C)$”, Russian Math. Surveys, 46:6 (1991), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:73
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019